|buffalo hump vs. Lipitor
Aug 13, 2003
I've found that when I take Lipitor regularly my buffalo hump reduces in size. Is this a coincidence or is this effect explainable?
Response from Dr. Moyle
I can't think of one! I have been involved in some studies of the effect of statin drugs but have not been impressed that they lead to improvements in appearance. Count yourself lucky and keep on taking the lipitor
am ihaving lipodystrophy?
Switching from a PI to get away from Lypodystrophy
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.